# SDR GTIA040092

- Difficulty date: January 7, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT DOOR AFT LOWER DOOR PAN AND ATTACH FITTING CRACKED AT DOOR STOP.  REMOVED CRACKED FITTING.  LOCATED AND DRILLED NEW FITTING.  INSTALLED NEW FITTING.  (M)
